MathSciNet Relay Station
MathSciNet bibliographic data
MR131460 20.43
Huppert, Bertram Subnormale Untergruppen und $p$-Sylowgruppen. (German) Acta Sci. Math. Szeged 22 1961 46–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement